I have been using lisinopril with hydrochloride and have had skin rashes and itching for 11 months. Hope this med does not do the same to me.Thank you
11 Feb 2011
Hopefully it won't ... but it is always possible.
Dermatitis and itching skin are both reported side effects of Avapro - however they are only "rarely" reported.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have rashes and itching after taking Urocit-K, have stopped taking it but how can I help the itch?
I live in Lahore City of Pakistan. I had kidney sone and it was removed by lithotripsy. My doctor advised me to use Urocit-K for one month. Later Doc ...
1 answer • 20 Sep 2010
I'm in treatment for hcv almost 3 months now & a few weeks ago rashes started slowly on my body & I will be off the incivek in two days. ...
6 answers • 12 Aug 2012
2 answers • 5 Jan 2014
I suffered with severe anal itching and chronic pruritus ani for over 5 years. The itching woke me up every night and consumed my life. I found a ...
2 answers • 4 Aug 2015